American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Gersende Fort, Benjamin Jourdain, Estelle Kuhn, Tony Lelièvre and Gabriel Stoltz. Convergence of the Wang-Landau algorithm. Math. Comp. 84 (2015) 2297-2327.
Abstract, references, and article information   
View Article: PDF

[2] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[3] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information   
View Article: PDF

[4] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148. MR 2768854.
Abstract, references, and article information   
View Article: PDF

[5] K.-H. Indlekofer, O. I. Klesov and J. G. Steinebach. An inequality for the Lévy distance between two distribution functions and its applications. Theor. Probability and Math. Statist. 81 (2010) 59-70. MR 2667310.
Abstract, references, and article information   
View Article: PDF

[6] V. V. Golomozyĭ. A subgeometric estimate of the stability for time-homogeneous Markov chains. Theor. Probability and Math. Statist. 81 (2010) 35-50. MR 2667308.
Abstract, references, and article information   
View Article: PDF

[7] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information   
View Article: PDF

[8] Motoya Machida and Alexander Shibakov. Monotone bivariate Markov kernels with specified marginals. Proc. Amer. Math. Soc. 138 (2010) 2187-2194. MR 2596058.
Abstract, references, and article information   
View Article: PDF

[9] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Kadankova. Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component. Theor. Probability and Math. Statist. 75 (2007) 23-39. MR 2321178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. I. Ezhov and V. F. Kadankov. Boundary functionals for the superposition of a random walk and a sequence of independent random variables. Theor. Probability and Math. Statist. 75 (2007) 9-22. MR 2321177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Fristedt, N. Jain and N. Krylov. Stationary sequences. The Student Mathematical Library 38 (2007) 191-223.
Book volume table of contents
View Article: PDF

[13] B. Fristedt, N. Jain and N. Krylov. Filtering of discrete Markov chains. The Student Mathematical Library 38 (2007) 61-93.
Book volume table of contents
View Article: PDF

[14] B. Fristedt, N. Jain and N. Krylov. Preliminaries. The Student Mathematical Library 38 (2007) 1-31.
Book volume table of contents
View Article: PDF

[15] B. Fristedt, N. Jain and N. Krylov. Markov chains. The Student Mathematical Library 38 (2007) 33-59.
Book volume table of contents
View Article: PDF

[16] B. Fristedt, N. Jain and N. Krylov. Filtering and Prediction: A Primer. The Student Mathematical Library 38 (2007) MR MR2337747.
Book volume table of contents   

[17] B. Fristedt, N. Jain and N. Krylov. Filtering of continuous-space Markov chains. The Student Mathematical Library 38 (2007) 127-159.
Book volume table of contents   
View Article: PDF

[18] B. Fristedt, N. Jain and N. Krylov. Conditional expectations. The Student Mathematical Library 38 (2007) 95-126.
Book volume table of contents   
View Article: PDF

[19] B. Fristedt, N. Jain and N. Krylov. Wiener process and continuous time filtering. The Student Mathematical Library 38 (2007) 161-190.
Book volume table of contents   
View Article: PDF

[20] B. Fristedt, N. Jain and N. Krylov. Prediction of stationary sequences. The Student Mathematical Library 38 (2007) 225-245.
Book volume table of contents   
View Article: PDF

[21] Jin Feng and Thomas G. Kurtz. Stochastic equations in infinite dimensions. Math. Surveys Monogr. 131 (2006) 293-342.
Book volume table of contents   
View Article: PDF

[22] Jin Feng and Thomas G. Kurtz. Nearly deterministic processes in $R^d$. Math. Surveys Monogr. 131 (2006) 199-227.
Book volume table of contents   
View Article: PDF

[23] Jin Feng and Thomas G. Kurtz. Occupation measures. Math. Surveys Monogr. 131 (2006) 283-291.
Book volume table of contents   
View Article: PDF

[24] Jin Feng and Thomas G. Kurtz. Extensions of viscosity solution methods. Math. Surveys Monogr. 131 (2006) 109-133.
Book volume table of contents   
View Article: PDF

[25] Jin Feng and Thomas G. Kurtz. Random evolutions. Math. Surveys Monogr. 131 (2006) 229-282.
Book volume table of contents   
View Article: PDF

[26] Jin Feng and Thomas G. Kurtz. Large deviations and exponential tightness. Math. Surveys Monogr. 131 (2006) 41-55.
Book volume table of contents   
View Article: PDF

[27] Jin Feng and Thomas G. Kurtz. Introduction. Math. Surveys Monogr. 131 (2006) 3-27.
Book volume table of contents   
View Article: PDF

[28] Jin Feng and Thomas G. Kurtz. An overview. Math. Surveys Monogr. 131 (2006) 29-37.
Book volume table of contents   
View Article: PDF

[29] Jin Feng and Thomas G. Kurtz. Variational constants, rate of growth and spectral theory for the semigroup of positive linear operators. Math. Surveys Monogr. 131 (2006) 353-366.
Book volume table of contents   
View Article: PDF

[30] Jin Feng and Thomas G. Kurtz. Operators and convergence in function spaces. Math. Surveys Monogr. 131 (2006) 345-351.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia